Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 43875, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/43875

Weak Grothendieck's theorem

Department of Mathematics, M'sila University, P.O. Box 166, M'sila 28000, Algeria

Received 14 June 2005; Revised 9 March 2006; Accepted 20 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. W. Anderson, “Integral Kašin splittings,” Israel Journal of Mathematics, vol. 138, pp. 139–156, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Bourgain, “New Banach space properties of the disc algebra and H,” Acta Mathematica, vol. 152, no. 1-2, pp. 1–48, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Diestel, H. Jarchow, and A. Tonge, Absolutely Summing Operators, vol. 43 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, 1995. View at Zentralblatt MATH · View at MathSciNet
  4. A. Grothendieck, “Résumé de la théorie métrique des produits tensoriels topologiques,” Boletín de la Sociedad Matemática São Paulo, vol. 8, pp. 1–79, 1956. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. S. Kašin, “Sections of finite dimensional sets closes of smooths functions,” Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, vol. 41, pp. 334–351, 1977. View at Google Scholar
  6. S. V. Kisliakov, “On spaces with “small” annihilators,” Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta imeni V. A. Steklova Akademii Nauk SSSR (LOMI), vol. 73, pp. 91–101, 1978. View at Google Scholar
  7. B. Maurey, Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans les espaces Lp, Astérisque, no. 11, Société Mathématique de France, Paris, 1974. View at Zentralblatt MATH · View at MathSciNet
  8. L. Mezrag, “Comparison of non-commutative 2- and p-summing operators from B(l2) into OH,” Zeitschrift für Analysis und ihre Anwendungen, vol. 21, no. 3, pp. 709–717, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Mezrag, “Factorization of operator valued Lp for 0p<1,” Mathematische Nachrichten, vol. 266, no. 1, pp. 60–67, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Mezrag, “On the L12n-extension properties,” Quaestiones Mathematicae, vol. 27, no. 3, pp. 297–309, 2004. View at Google Scholar · View at MathSciNet
  11. G. Pisier, “Une nouvelle classe d'espaces de Banach vérifiant le théorème de Grothendieck,” Annales de l'Institut Fourier (Grenoble), vol. 28, no. 1, pp. x, 69–90, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Pisier, “Counterexamples to a conjecture of Grothendieck,” Acta Mathematica, vol. 151, no. 1, pp. 181–208, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. Pisier, Factorization of Linear Operators and Geometry of Banach Spaces, vol. 60 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Rhode Island, 1986, reprinted with corrections 1987. View at Zentralblatt MATH · View at MathSciNet
  14. J. R. Retherford, Hilbert Space: Compact Operators and the Trace Theorem, vol. 27 of London Mathematical Society Student Texts, Cambridge University Press, Cambridge, 1993. View at Zentralblatt MATH · View at MathSciNet
  15. G. Schechtman, “Special orthogonal splittings of L12k,” Israel Journal of Mathematics, vol. 139, pp. 337–347, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. N. Tomczak-Jaegermann, “The moduli of smoothness and convexity and the Rademacher averages of trace classes Sp(1p<),” Studia Mathematica, vol. 50, pp. 163–182, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet